MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Phone: (b)(6) device evaluation: material was not returned.Therefore, the sample evaluation could not be performed, and the reported issue could not be verified.The complaint cannot be confirmed and either a product deficiency can be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that pcb00 lens during surgery did not have the second haptic when implanted into the patients' eye.Lens was implanted and removed after that.No further information available.
 
Additional Manufacturer Narrative
Device evaluation: the device was evaluated under microscope and scarce amount of viscoelastic was observed.The plunger and pushrod was observed in advanced position.No lens was observed in the device.No issues found.The reported issue haptic detached was not verified.Based on the product returned evaluation a product quality deficiency or product malfunction could not be determined.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11571764
Report Number2648035-2021-07398
Device Sequence Number4205975
Product Code HQL
UDI-Device Identifier05050474558151
UDI-Public(01)05050474558151(17)231209
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000145
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1